MathSciNet Relay Station
MathSciNet bibliographic data
MR1625865 (99e:60011) 60B05 (60B11 60E07)
Jonasson, Johan Infinite divisibility of random objects in locally compact positive convex cones. J. Multivariate Anal. 65 (1998), no. 2, 129–138.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement